Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How to reduce stomach pain in child? Enlarged lymph nodes seen. Taking TB treatment, no relief

My 9 yrs old son is suffering from severe stomach pain since last three months. Scan of abdomen has shown enlarged lymphnodes and his abdominal X-Ray hazy (showing deposit of fecal matter) though he passes stool easily and regularly. Other reports ( CT scan, blood test, stool test , Barium meal follow through test) are all normal. Finally the gastroenterologist that we are consulting asked us to start emperical TB treatment (TB test also came negative). SInce last three days he is taking medicine for TB but his stomach pain is still very severe. What do we do now to reduce his stomach pain ?
Asked On : Thu, 8 Nov 2012
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pediatrician 's  Response
Feb 2013
The pain may be due to simple Mesenteric Lymphadenitis. Some times this may be a nonspecific infection and it will subsides without any particular medication . Symptomatic treatment with anticolic drugs and observation is needed.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Ayurveda Specialist Dr. Sagar Mhatre's  Response
From what you have mentioned, its almost 3 month over now. I can understand your worries.

Though i don't doubt the diagnosis made by your doctor as he would be in a better position to assess the condition of your child than me,

Don`t panic. Calm down, be courageous and get her treated.Keep touch with Gastroenterologist.

Wishing your son a speedy recovery.
Regards; Dr Sagar Mhatre
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor